Search Results

There are 19440 results for: content related to: Smoothing parameter selection for a class of semiparametric linear models

  1. Fast stable restricted maximum likelihood and marginal likelihood estimation of semiparametric generalized linear models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 1, January 2011, Pages: 3–36, Simon N. Wood

    Version of Record online : 14 SEP 2010, DOI: 10.1111/j.1467-9868.2010.00749.x

  2. You have free access to this content
    Catching up faster by switching sooner: a predictive approach to adaptive estimation with an application to the AIC–BIC dilemma

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 74, Issue 3, June 2012, Pages: 361–417, Tim van Erven, Peter Grünwald and Steven de Rooij

    Version of Record online : 12 APR 2012, DOI: 10.1111/j.1467-9868.2011.01025.x

  3. Shrinkage tuning parameter selection with a diverging number of parameters

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 3, June 2009, Pages: 671–683, Hansheng Wang, Bo Li and Chenlei Leng

    Version of Record online : 22 DEC 2008, DOI: 10.1111/j.1467-9868.2008.00693.x

  4. Empirical likelihood confidence regions in a partially linear single-index model

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 68, Issue 3, June 2006, Pages: 549–570, Lixing Zhu and Liugen Xue

    Version of Record online : 15 MAY 2006, DOI: 10.1111/j.1467-9868.2006.00556.x

  5. Efficient estimation of auto-regression parameters and innovation distributions for semiparametric integer-valued AR(p) models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 2, April 2009, Pages: 467–485, Feike C. Drost, Ramon van den Akker and Bas J. M. Werker

    Version of Record online : 22 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00687.x

  6. You have free access to this content
    Sure independence screening for ultrahigh dimensional feature space

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 5, November 2008, Pages: 849–911, Jianqing Fan and Jinchi Lv

    Version of Record online : 3 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00674.x

  7. You have free access to this content
    Probabilistic index models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 74, Issue 4, September 2012, Pages: 623–671, Olivier Thas, Jan De Neve, Lieven Clement and Jean-Pierre Ottoy

    Version of Record online : 26 JUL 2012, DOI: 10.1111/j.1467-9868.2011.01020.x

  8. Free-knot spline smoothing for functional data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 68, Issue 4, September 2006, Pages: 671–687, Daniel Gervini

    Version of Record online : 19 JUL 2006, DOI: 10.1111/j.1467-9868.2006.00561.x

  9. Adaptive varying-coefficient linear models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 1, February 2003, Pages: 57–80, Jianqing Fan, Qiwei Yao and Zongwu Cai

    Version of Record online : 28 JAN 2003, DOI: 10.1111/1467-9868.00372

  10. High dimensional variable selection via tilting

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 74, Issue 3, June 2012, Pages: 593–622, Haeran Cho and Piotr Fryzlewicz

    Version of Record online : 15 FEB 2012, DOI: 10.1111/j.1467-9868.2011.01023.x

  11. Smoothing spline Gaussian regression: more scalable computation via efficient approximation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 66, Issue 2, May 2004, Pages: 337–356, Young-Ju Kim and Chong Gu

    Version of Record online : 14 APR 2004, DOI: 10.1046/j.1369-7412.2003.05316.x

  12. Residuals and goodness-of-fit tests for stationary marked Gibbs point processes

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 2, March 2013, Pages: 247–276, Jean-François Coeurjolly and Frédéric Lavancier

    Version of Record online : 9 OCT 2012, DOI: 10.1111/j.1467-9868.2012.01043.x

  13. Variable selection in semiparametric linear regression with censored data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 2, April 2008, Pages: 351–370, Brent A. Johnson

    Version of Record online : 6 FEB 2008, DOI: 10.1111/j.1467-9868.2008.00639.x

  14. You have free access to this content
    Group sequential tests for delayed responses (with discussion)

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 1, January 2013, Pages: 3–54, Lisa V. Hampson and Christopher Jennison

    Version of Record online : 4 DEC 2012, DOI: 10.1111/j.1467-9868.2012.01030.x

  15. Fixed rank kriging for very large spatial data sets

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 1, February 2008, Pages: 209–226, Noel Cressie and Gardar Johannesson

    Version of Record online : 4 JAN 2008, DOI: 10.1111/j.1467-9868.2007.00633.x

  16. You have free access to this content
    Maximum likelihood estimation of a multi-dimensional log-concave density

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 5, November 2010, Pages: 545–607, Madeleine Cule, Richard Samworth and Michael Stewart

    Version of Record online : 12 OCT 2010, DOI: 10.1111/j.1467-9868.2010.00753.x

  17. Large-scale multiple testing under dependence

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 2, April 2009, Pages: 393–424, Wenguang Sun and T. Tony Cai

    Version of Record online : 22 DEC 2008, DOI: 10.1111/j.1467-9868.2008.00694.x

  18. You have free access to this content
    Stability selection

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 4, September 2010, Pages: 417–473, Nicolai Meinshausen and Peter Bühlmann

    Version of Record online : 5 JUL 2010, DOI: 10.1111/j.1467-9868.2010.00740.x

  19. You have free access to this content
    An explicit link between Gaussian fields and Gaussian Markov random fields: the stochastic partial differential equation approach

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 4, September 2011, Pages: 423–498, Finn Lindgren, Håvard Rue and Johan Lindström

    Version of Record online : 4 AUG 2011, DOI: 10.1111/j.1467-9868.2011.00777.x

  20. You have free access to this content
    Particle Markov chain Monte Carlo methods

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 3, June 2010, Pages: 269–342, Christophe Andrieu, Arnaud Doucet and Roman Holenstein

    Version of Record online : 20 MAY 2010, DOI: 10.1111/j.1467-9868.2009.00736.x